Pony Express Ride 2013
KICK OFF CELEBRATION!
Free Family SPARKS Festival & “Spark It Up” Parade
MAY 29, 2013
Spark It Up Biker Parade
Line-Up starts at 6:00pm at Frank Park/departs at 6:30 and arrives at the Civic Center at 6:45. All motorcycle riders welcome! 6:00-8:00pm Gering Civic Center Parking Lot
Learn How Your SPARK Can be Ignited!!!!
The Family SPARKS Festival is a free event for families and kids to explore the interests that inspire them and the activities that energize them through various activities facilitated by community agencies and businesses that are invested in children’s wellness.
A Spark is a passion, a talent, something that brings joy or gets you going! Visit: http://www.search-institute.org
For more information on the event visit www.facebook.com/neffcmh, or www.nefamilies4kids.org
If you are interested in volunteering to help or to ride in the Parade on a motorcycle, please contact Sara at: 308-672-1528
Hometown Family Radio Live Remote
Sparks Activities, TJ’s DJ Service playing tunes, Bounce House, Snacks and much, much more!!!
All Free for Families!!!
This is a children’s mental health awareness event, provided by Nebraska Federation of Families in collaboration with Panhandle Partnership for Health and Human Services.
Children’s Mental Health Week
Pony Express Ride Across Nebraska
6Th Annual Wild Ride
May 30th, May 31st June 1st 2013
Kickoff Parade May 29th: 6:30 pm MST. Starting at Frank Park, Scottsbluff NE. 2623 2nd Ave (between 1st and 2nd ave. north of 27th street) head south to Gering Civic Center via Broadway/10th Street
Arrive: Gering Civic Center Parking Lott.
Activities at Gering Civic Center Live Band, etc.
Host Motel: Monument Inn, 1130 M St Gering NE 308-436-1950
Mention Pony Express Ride, Eagle riders for rates $67.15 $60.48 tax included 15 rooms set aside Mention Eagle Riders
Start Day One, May 30th
Leave: Eagles Scottsbluff/Gering Eagles 3765 10th Street at 7:30 am MST, Head towards Sidney via Kimball Travel 10th Street to Hwy 71 South/ 30 East 82 miles (Estimated time 1 hr 40min)
Arrive: Sidney Visitors Center 9:10 MST, Fuel and letter pickup.
Leave: Sidney Sapp Bros at 9:30 MST, Head towards Ogallala NE. Western Gas convenience store 306 East 1st St. Gas Station Fuel Stop, 89 Miles (Estimated time 100 minutes) Travel Hwy U S 385/30
Arrive: Ogallala at 11:10 am MST, Fuel Stop.
Leave: Ogallala at 11:25 am MST, head towards North Platte #2839 620 N Chestnut. 308-532-9468 55 Miles (Estimated time 65 Minutes)
Travel U S Hwy 26/30
Arrive: North Platte at 1:30 pm CST, Fuel, Letter pickup, regroup and Lunch Stop. Family org will meet us there
Leave: North Platte #2839 2:25 pm CST, Head towards Lexington Eagles #2922 113 W 5th Street. 308-324-7995, 65 Miles (Estimated time 75 minutes) Travel U S Hwy 30
Arrive: Lexington Eagles #2922 at 3:40 pm CST, Fuel and Letter pickup.
Leave: Lexington #2922 4:05 pm. CST, Ride around Court House on way out of town head towards Kearney NE. Yanney Park 2020 W 11th street 40 Miles (Estimated time 60 minutes)
Travel U S Hwy 30
Arrive: Yanney Park 5:05 pm CST, 2020, W 11th street, Kearney NE.
Leave: Yanney Park 5:45 Head towards Kearney Eagles 17 W. 24th Street 308-234-2216
Arrive: Kearney Eagles #2722 6:05 pm CST, Beer and Burger night at Kearney. Letter Pick up
Host Motel: Microtel 104 Talmadge Ave, Kearney NE. Phone 308-698-3003 Mention: Pony Express Ride Eagle riders rates $64.99 Single Queen
$74.99 2 Queens, Rates Held until May 11th Same Rates as Last Year
Start Day Two, May 31st
Leave: Kearney #2722, 17 W 24th Street 308-234-2216 at 7:30 am CST, head towards Elks/Eagles Lodge 631 South Locust Grand Island NE. 45 Miles (Estimated time 60 minutes)
Travel U S Hwy 30
Arrive: Grand Island, Eagles/Elks South Locust 8:30 am Letter Pickup
Leave: Eagles/Elks South Locust 8:50 head towards Harley Davidson Central, 2719 S Locust 308-382-7020
Arrive: Harley Davidson 8:55 am, CST, Shop, Fuel and Letter pickup.
Leave: Harley Davidson Central at 9:30 am CST, head towards Boys Town Shelter, 3230 West Wildwood Drive 308-381-4444 Travel South Locust and Wildwood Dr.
Arrive: Boys Town Shelter 9:40 CST. Kid Stop
Leave: Boys Town Shelter 10:00 am CST, head towards York #3990, 610 Lincoln Ave, 402-362-6751
52 Miles (Estimated time 65 minutes)
Travel Wildwood Dr. So Locust U S Hwy 34/81
Arrive: York #3990 at 11:05 am CST, Fuel, Letter pickup and Lunch
Leave: York #3990 at 11:40 pm, and travel to Epworth Village in York 2119 Division Ave York. Fuel, Letter Pickup
Arrive: Epworth Village 12:00 pm CST 20 Minutes allotted. 402-362-3625
Leave: Epworth Village at 12:30 pm, Head towards Columbus #1834. 3205 12th street 402-564-7550, 50 Miles (Estimated time 65 Minutes)
Travel U S Hwy 81 pick up U S 30 at Columbus
Arrive: Columbus #1834 3205 12th Street at 1:40 pm Letter pickup
Leave: Columbus #1834 at 2:15 pm CST, Head to East Central District Health 2282 E 32nd Ave 402-563-9224 5 mile (estimated time 15 minutes)
Arrive: East Central District Health at 2:30 pm CST Letter Pick up, 20 Minutes Allotted
Leave: East Central District Health at 2:50 pm CST, Gas and head to Norfolk VFW (Parent to Parent Network) 316 W Brassch Ave, Norfolk NE. 402-379-2268 54 Miles (Estimated time 70 minutes)
Travel U S Hwy 30/81 Monroe Ave, 1st St. Left on W Braasch Ave
Arrive: Arrive Norfolk VFW at 4:15 CST(Parents to Parents)
Leave: Norfolk VFW 6:30 pm CST, Head towards Fremont Eagles #200 649 North Main St 402-721-9946 or Shirley 402-719-8023 76 miles (estimated time 90 minutes) Travel Hwy U S 275, U S 77
Alternate Route: Road Construction by-pass Hwy 24 to Hwy 57 to Hwy 32 to Hwy 275 80 miles Travel 95 Min
Arrive: Fremont Eagles #200 649 North Main St at 8:00 pm CST Letter pick up,
Host Motel: Call Stacy at Clarion Inn 1220 East 23rd Street, Fremont NE 402-727-1110 Mention Pony Express ride Eagle riders $71.95 plus tax Reserve by May 11th
Start Day Three, June 1st
Leave: Fremont Clarion Inn at 9:00 am, head towards Boys Town West Dodge Rd, 25 miles (estimated time 35 Minutes) Travel U S Hwy 275 & West Dodge RD
Arrive: Boys Town at 9:35 am CST, Nebraska Family Support Group will meet us there. Letter Pickup, 30 min allotted
Leave: Boys Town, West Dodge Rd 10:05 am head towards Lincoln Indian Center 1100 Military Ave Lincoln Ne, (48.6 miles estimated time 70 min)
Travel: U S 6/31, Cornhusker Hwy Yolanda Ave, N Antelope Valley Hwy, Left on Military
Arrive: Indian Center at 11:15 Military Lincoln NE
Leave: Indian Center 11:45 head towards Lincoln #147 500 West Industrial Lake Drive 402-476-6992 (estimated time 10 min) Travel: Military west, north on 10th, left on Sun Valley Blvd right on West Industrial Rd
Arrive: Arrive Lincoln #147 11:55 12:00 am Lunch and letter pickup
·Staging Time for Parade is 12:45pm CST at Lincoln Aerie #147
Leave: Lincoln 147 at 1:00 CST for State Capitol. Parade Route is:
Arrive: 1:20 pm
Leave: Capitol at 2:00 pm.
Arrive: at Champions at 2:20 pm. Celebration at
Leave Lincoln Aerie 147 head to Sun Valley Blvd,
Right on Sun Valley Blvd to O Street,
O Street to South Hwy 77
Hwy 77 to Rosa Parkway,
East on Rosa Parkway to State Capitol,
Parking on North Side
The parade will end at the steps of the capital the Pony Express handing the letters to the hands of the Youth.
Wanna be a “pony express” rider? Please do, your involvement would be so appreciated.
Contact for more information: firstname.lastname@example.org